VAERS ID: 2135955

AGE: 8| SEX: M|STATE: FR

Description

epilepsy has returned in massive form; This is a spontaneous report received from a contactable reporter(s)(Consumer or other non HCP). The reporter is the patient. A 8 year-old male patient received bnt162b2 (COMIRNATY), administered in arm left (Batch/Lot number: unknown) at the age of 8 years as dose 2, single and (Batch/Lot number: unknown) as dose 1, single for covid-19 immunisation. Relevant medical history included: "Brain tumour removed age 1 (choroid plexus papalloma), epilepsy, adhd, moderate intellectual disability, gdd" (unspecified if ongoing); "epilepsy" (unspecified if ongoing); "ADHD" (unspecified if ongoing); "moderate intellectual disability" (unspecified if ongoing), notes: Global Developmental Delay (gdd). Concomitant medication(s) included: KEPPRA [LEVETIRACETAM]; CLOBAZAM. The following information was reported: EPILEPSY (medically significant) with onset 29Nov2021, outcome "not recovered", described as "epilepsy has returned in massive form". The event "epilepsy has returned in massive form" was evaluated at the physician office visit and emergency room visit. Therapeutic measures were taken as a result of epilepsy. Clinical course: The patient was epileptic, he was 3yrs seizure free due to epilepsy surgery in 2019. He took the first shot 3 days later seizures returned for about 3-4 weeks then it settled out and none again for 4-5 weeks. Note massively increased his meds to stop the seizures as several were quite severe. At week 9 or so they went for the next Covid shot and 4 days later boom same thing his epilepsy has returned in massive form. He's having a tone of seizures. There appears to be correlation between the seizures starting just after he got both shots. There was seen two possibilities either the shot interacts with one of his meds or had an unforeseen side effect that it could cause epilepsy to reoccur. The patient had medication increase and a full medical checkup as a treatment for the event. The patient received Keppra and clobazem both anti-seizure meds within 2 weeks of vaccination. Reason why batch/lot was unknown: Unable to locate or read the details. Facility where the most recent COVID-19 vaccine was administered was Public Health Clinic/ Administration facility. Prior to vaccination, the patient was not diagnosed with COVID-19. The patient has not been tested for COVID-19 since the vaccination. The patient did not receive any other vaccines within 4 weeks prior to the COVID vaccine. The lot number for bnt162b2 was not provided and will be requested during follow up.

Symptoms

Epilepsy

Vaccines

VAX DATE: | ONSET DATE: 11-29-2021| DAYS TO ONSET:
NameDose #TypeManufacturerLotRouteSite
COVID19 (COVID19 (PFIZER-BIONTECH)) 2 COVID19 PFIZER\BIONTECH Unknown Unknown

RECVDATE:02-24-2022
RPT_DATE:
CAGE_YR:
CAGE_MO:
DIED:U
DATEDIED:
L_THREAT:U
ER_VISIT:U
HOSPITAL:U
HOSPDAYS:
X_STAY:U
DISABLE:U
RECOVD:N
LAB_DATA:
V_ADMINBY:OTH
OTHER_MEDS:KEPPRA [LEVETIRACETAM]; CLOBAZAM
CUR_ILL:
HISTORY:Medical History/Concurrent Conditions: ADHD; Choroid plexus papilloma; Epilepsy; Intellectual disability (Global Developmental Delay (gdd))
PRIOR_VAX:
SPLTTYPE:CAPFIZER INC202200256040
FORM_VERS:2
TODAYS_DATE:02-23-2022
BIRTH_DEFECT:U
OFC_VISIT:Y
ER_ED_VISIT:Y
ALLERGIES:
V_FUNDBY:

Questions? Comments? Bugs?
[email protected]
Due to the high volume of inquiries, please be patient with response times.

AND PLEASE read the FAQ first.

OpenVAERS is a private organization that posts publicly available CDC/FDA data of injuries reported post-vaccination. Reports are not proof of causality.